# SDR AALA201603229019

- Difficulty date: March 18, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 23,055 hours, 9,015 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LEFT MLG DOOR, FWD ATTACH FITTING BEARING WORN.  INSTALLED NEW HINGE ASSEMBLY PLATE FWD HINGE ON LT MLG DOOR IAW CMM 52-81-14.
